# SDR SIMA200805105

- Difficulty date: February 18, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 19,504 hours, 18,896 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900H01
- Part serial: 686
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4122, CREW REPORTED RIGHT MAIN GEAR DID NOT INDICATE DOWN.  CREW DECLARED EMERGENCY AND FOLLOWED AOM PROCEDURES ALL THREE GEAR IN THE GREEN.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR UPLOCK BOX IAW EMB 145 AMM 32-33-10.  ALL SUBSEQUENT OPERATIONAL CHECKS SATISFACTORY AND NR 8194; AIRCRAFT RETURNED TO SERVICE AND NR 8194; AND NR 8194;AND NR 8194;
